# SDR RAIA960525

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Resistor
- Part number: 8972052
- Condition: Out Of Adjust
- Location: Nr 1 Eng
- Part time: 6,865 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT 7473 - NR 1 ENGINE WOULD NOT PRODUCE TARGET TORQUE.  RESET EGT COMP RESISTOR.  (M)
